# SDR ASAA2015042511516

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,207 hours, 7,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13193
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 24,228 hours, 7,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LT OBSERVED ON DURING CLIMBOUT, =18,000, RAN QRH.  WARMED TEMP, TRIP RESET, PACK LIGHT CLEARED ON MASTER CAUTION RESET.  ACFT GROUNDED.  WHILE ON DEFERRAL, AT CRUISE, RT PACK LIGHT ILLUMINATED.  FOLLOWED CHECKLIST. LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  PERFORMED BITE TEST ON NR 2 ZONE TEMP CONTROLLER. FOUND FAULT WAS RAM AIR ACTUATOR.   REPLACED RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-000-801 AND 21-51-21-400-801, OPS CHECK GOOD.
